Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Kenneth Hoffman
Title: Banach spaces of analytic functions
Additional book information: Prentice-Hall Series in Modern Analysis, Prentice-Hall, New York, 1962. 13+217 pp.

Review Information:

Reviewer: H. Mirkil
Journal: Bull. Amer. Math. Soc. 69 (1963), 687-688
DOI: https://doi.org/10.1090/S0002-9904-1963-10982-9
American Mathematical Society